# SDR DALA2021020900754

- Difficulty date: February 6, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 67,754 hours, 31,078 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: Seat 18def
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3256 DURING TEST PASSENGER O2 MASK DROP 18 DEF DID NOT DROP. CORRECTIVE ACTION: REPACKED MASKS. OPS CK GOOD. (7488982)
